# SDR QXEA2018010400003

- Difficulty date: January 4, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,982 hours, 40,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT PAX DOOR HARD TO OPEN CLOSE DUE TO SEAL PINCHING. REMOVED FROM SERVICE. REMOVED & REPLACED AFT PAX DOOR SEAL IAW AMM TASK 52-12-21-000-802 & TASK 52-12-21-400-802. LEAK CHECK GOOD. DOOR OPENS & CLOSES NORMALLY. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
